# SDR HEEA0015326

- Difficulty date: July 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N706AE
- Make and model: Skrsky S76A
- Aircraft serial: 760275
- System (JASC): 2430 · DC Generating System
- Part: Dc Converter
- Part number: UC2814
- Condition: Inoperative
- Location: Dc System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DC CONVERTER INOPERATIVE.
